Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

A remark on the transport equation with $b\in {\rm BV}$ and ${\rm div}_{x}\, b\in {\rm BMO}$

Tom 135 / 2014

Paweł Subko Colloquium Mathematicum 135 (2014), 113-125 MSC: Primary 35F25; Secondary 35A02. DOI: 10.4064/cm135-1-9

Streszczenie

We investigate the transport equation $\partial _t u(t,x) + b(t,x)\cdot D_x u(t,x) = 0$. Our result improves the classical criteria of uniqueness of weak solutions in the case of irregular coefficients: $b\in {\rm BV}$, ${\rm div}_x\, b\in {\rm BMO}$. To obtain our result we use a procedure similar to DiPerna and Lions's one developed for Sobolev vector fields. We apply renormalization theory for BV vector fields and logarithmic type inequalities to obtain energy estimates.

Autorzy

  • Paweł SubkoInstitute of Applied Mathematics and Mechanics
    University of Warsaw
    02-097 Warszawa, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek